Alert archive / Wisconsin / Gale Warnings in 2018

Gale Warning 25, NWS Milwaukee, WI

November 26, 2018

NWS Milwaukee, WI issued this gale warning at Nov 26, 2018, 6:04 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2018, 6:04 AM CST (12:04 UTC)
Expired
Nov 26, 2018, 9:00 AM CST
In force
3 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

434 
WHUS73 KMKX 261204
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
604 AM CST Mon Nov 26 2018

...North to Northeast Gales South Two Thirds of Lake Michigan
Open Waters This Morning...

...Northerly Gales Over the Nearshore Waters Diminishing This
Morning...

LMZ366-565-567-868-261500-
/O.EXP.KMKX.GL.W.0024.000000T0000Z-181126T1200Z/
/O.NEW.KMKX.GL.W.0025.181126T1204Z-181126T1500Z/
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
604 AM CST Mon Nov 26 2018

...GALE WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING...

The National Weather Service in Milwaukee/Sullivan has extended
the Gale Warning...which is in effect until 9 AM CST this 
morning. 

* WINDS: North gales to 35 knots will diminish to 30 kt late this
  morning and become northwesterly by the afternoon. 

* WAVES: Waves 8 to 12 ft occasionally to 16 ft subsiding to 7 
  to10 ft occasionally to 13 ft this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-261800-
/O.CON.KMKX.GL.W.0024.000000T0000Z-181126T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
604 AM CST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: North to northeast gales to 45 knots with isolated 
  storm force gusts to 50 knots toward Chicago. Winds backing 
  northwest to 30 knots by early this afternoon. 

* WAVES: Waves 12 to 16 ft occasionally to 21 ft subsiding to 10 
  to 14 ft occasionally to 18 ft this afternoon, and to 4 to 6 
  ft occasionally to 8 ft tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-261500-
/O.CON.KMKX.GL.W.0024.000000T0000Z-181126T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
604 AM CST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WINDS: North to northeast gales of 35 to 45 knots will 
  diminish as winds turn to the northwest later this morning. A 
  Small Craft Advisory will be needed once the Gale Warning 
  expires. 

* WAVES: 9 to 11 feet subsiding to 3 to 5 feet this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx
1 follow-up statement
616 
WHUS73 KMKX 261527
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
927 AM CST Mon Nov 26 2018

...Northerly Gales South Two Thirds of Lake Michigan Open Waters 
This Morning...

...Gusty Northerly Winds Over the Nearshore Waters This 
Morning...

LMZ366-565-567-868-261800-
/O.EXP.KMKX.GL.W.0025.000000T0000Z-181126T1500Z/
/O.EXA.KMKX.GL.W.0024.000000T0000Z-181126T1800Z/
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
927 AM CST Mon Nov 26 2018

...GALE WARNING IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect until noon CST today. The Gale
Warning is no longer in effect. 

* WINDS: North gales to 35 knots will diminish to 30 kt late this
  morning and become northwesterly by this afternoon. 

* WAVES: Waves 8 to 12 feet occasionally to 16 feet, subsiding to
  6 to 9 feet occasionally to 12 feet this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-262330-
/O.EXP.KMKX.GL.W.0024.000000T0000Z-181126T1500Z/
/O.NEW.KMKX.SC.Y.0096.181126T1527Z-181127T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
927 AM CST Mon Nov 26 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect until 6 PM CST this
evening. The Gale Warning is no longer in effect. 

* WINDS: North winds 15 to 25 knots, with gusts to 30 knots,
  backing northwest this afternoon.

* WAVES: 8 to 10 feet subsiding to 3 to 6 feet this afternoon and
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-261800-
/O.CON.KMKX.GL.W.0024.000000T0000Z-181126T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
927 AM CST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: North gales to 40 knots this morning, backing northwest 
  to 30 knots by early this afternoon. 

* WAVES: Waves 12 to 16 feet occasionally to 21 feet, subsiding to
  8 to 11 feet occasionally to 14 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
Wood
www.weather.gov/mkx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 26, 5:58 AM CST, 6 minutes earlier.

Area forecast discussion, Nov 26, 5:58 AM CST, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
558 AM CST Mon Nov 26 2018

.UPDATE...

The snow is steadily moving out of southeast WI early this
morning. Radar is now showing a lake effect band offshore that
will not impact southeast WI due to winds shifting to the north-
northwest.

&&

.AVIATION(12Z TAFS)...

Expect MVFR ceilings around 2500 feet to linger through at least
the morning hours and perhaps into the afternoon. We may see
ceilings rise above 3000 feet for a time this afternoon to early
evening. Look for flurries to develop later tonight and persist
through Tuesday. Winds will gradually diminish as they shift to
the northwest this afternoon into the evening.

&&

.PREV DISCUSSION... (Issued 422 AM CST Mon Nov 26 2018)

SHORT TERM...

Today and Tonight...Forecast Confidence is High.

Snow is gradually moving out of southeast Wisconsin this morning
as the low pressure center tracks from northern Indiana into
northern Ohio. This storm track ended up being farther south than
what the majority of the models were showing yesterday. The other
interesting feature of this storm was the very sharp cutoff
between accumulating snow and no snow at all. Kenosha, Racine, and
Walworth counties ended up getting the most snow. Wind
observations near the lakeshore reported gusts of 40 to 50 mph
between 1 and 4 am this morning when the direction was northeast.
Now the winds are turning to the north and gusts are coming down.

We will cancel the Blizzard Warning as the snow ends this
morning. Since the snow was quite wet, reduced visibility from
blowing snow later this morning (after the snow stops) is not
expected. Drifting snow over roads due to gusty northwest winds
will still be a problem. Expect a slow Monday morning commute for
areas hardest hit, roughly along and south of the I-43 corridor.

High temperatures will only be in the upper 20s to around 30 near
the lake today, and it will feel colder due to the stiff
northwest winds and cloudy skies. The clouds will hang around for
most of the day due to cyclonic flow aloft and cold air
advection. Models want to clear the skies quickly today, but
upstream obs and satellite imagery suggest otherwise. There is a
pocket of drier air over western Iowa that may nudge into southern
WI tonight.

An upper low will slide through the Upper Midwest and Great Lakes
tonight into Tuesday. We could see flurries across southern WI
during this time due to clouds/moisture in a deep layer within the
dendritic growth zone.

Tuesday through Thursday night...Forecast confidence high.

The large upper low over Ontario, Canada will shift swd across WI
for Tue. Cold temps and flurries are forecast. A ridge of high
pressure will finally arrive for Wed-Wed eve with some moderation
in temps. Sly flow and warm advection will then develop with an
approaching shortwave trough for Thu-Thu nt. Chances for light
snow is forecast.

LONG TERM...Friday through Sunday...Forecast confidence medium.

Cyclogenesis is expected over the Great Plains on Fri as a sharp
upper trough approaches from the Rockies. The low pressure area
will then move toward MI and into srn Ontario, Canada for the
weekend. Mostly rain but some snow is forecast for Sat-Sun.

AVIATION(09Z TAFS)...

Expect MVFR ceilings around 2500 feet to linger through at least
the morning hours and perhaps into the afternoon. We may see
ceilings rise above 3000 feet for a time late afternoon to early
evening. Look for flurries to develop later tonight and persist
through Tuesday.

MARINE...

We have solid gale force winds over the south half of the lake.
The wind sensors that are really high up, like the Chicago crib,
are reporting storm force gusts. Winds closer to the ground/lake
are a little lower. There is a gale warning in effect for the mid
lake until 6 am and we should be safe to allow that to expire on
time. The south half gale warning continues until 18z/Noon.

Winds will shift to the northwest this afternoon but remain up to
30 kt. High pressure will spread into the region later Tuesday
into Wednesday. Light winds are expected Wednesday through the
rest of the week.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Blizzard Warning until 6 AM CST early this morning for WIZ071-
     072.

LM...Gale Warning until noon CST today for LMZ669-671-673-675.

     Gale Warning until 9 AM CST this morning for LMZ643>646.

&&

Update...Cronce
Today/Tonight and Aviation/Marine...Cronce
Tuesday THROUGH Sunday...Gehring
Hazardous weather outlook, Nov 26, 3:36 AM CST, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
336 AM CST Mon Nov 26 2018

WIZ046-047-051-052-056>060-062>072-270945-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
336 AM CST Mon Nov 26 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Snow will end over far southeast Wisconsin around 6 AM along with
the Blizzard Warning. Snow covered and drifted roads and wind
gusts of 25 to 35 mph will continue until late morning for far
southeast Wisconsin.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, but snowfall reports are
appreciated.

LMZ643>646-270945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
336 AM CST Mon Nov 26 2018

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Gale Warning warning is in effect this morning. Northerly gales
and high waves are occurring. A Small Craft Advisory will likely
be issued after the winds drop below gale force.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-270945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
336 AM CST Mon Nov 26 2018

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

A Gale Warning is in effect for the southern half of Lake Michigan
this morning as strong low pressure tracks from Indiana through
the lower Great Lakes. Northerly gales of 35 to 45 knots are
occurring along with very high waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Local storm report, Nov 26, 12:29 AM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1229 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     SNOW             2 N ELMWOOD PARK        42.72N 87.83W
11/25/2018  M3.6 INCH        RACINE             WI   TRAINED SPOTTER

&&

MRC
Local storm report, Nov 26, 12:35 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1235 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     SNOW             4 SW LAKE GENEVA        42.55N 88.48W
11/26/2018  E8.0 INCH        WALWORTH           WI   PUBLIC

            ESTIMATED 8 INCHES OR MORE. REPORTED VIA
            SOCIAL MEDIA.

&&

MRC
Local storm report, Nov 26, 5:43 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
543 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     SNOW             ELKHORN                 42.67N 88.53W
11/26/2018  M3.8 INCH        WALWORTH           WI   COCORAHS

            COCORAHS STATION WI-WW-12, ELKHORN.

&&
Local storm report, Nov 26, 5:44 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
544 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     NON-TSTM WND GST 2 W NORTH BAY           42.76N 87.81W
11/26/2018  M53 MPH          RACINE             WI   ASOS

            ASOS STATION RAC, RACINE-BATTEN AIRPORT.

0209 AM     NON-TSTM WND GST 3 NE MAPLE BLUFF        43.14N 89.34W
11/26/2018  M39 MPH          DANE               WI   ASOS

            ASOS STATION MSN, MADISON-DANE COUNTY
            AIRPORT.

0200 AM     NON-TSTM WND GST 1 ESE SHEBOYGAN         43.75N 87.69W
11/26/2018  M44 MPH          LMZ643             WI   BUOY

            BUOY STATION SGNW3, SHEBOYGAN LAKESHORE.

0155 AM     NON-TSTM WND GST 2 WSW FOND DU LAC       43.77N 88.49W
11/26/2018  M38 MPH          FOND DU LAC        WI   ASOS

            ASOS STATION FLD, FOND DU LAC AIRPORT.

0106 AM     NON-TSTM WND GST 3 N PLEASANT PRAIRIE    42.60N 87.93W
11/26/2018  M45 MPH          KENOSHA            WI   ASOS

            ASOS STATION ENW, KENOSHA-AIRPORT.

1247 AM     NON-TSTM WND GST 2 W CUDAHY              42.95N 87.90W
11/26/2018  M52 MPH          MILWAUKEE          WI   ASOS

            ASOS STATION MKE, MILWAUKEE-GEN MITCHELL
            ARPT.

1240 AM     NON-TSTM WND GST 2 ENE MILWAUKEE         43.05N 87.88W
11/26/2018  M44 MPH          LMZ645             WI   BUOY

            BUOY STATION MLWW3, MILWAUKEE LAKESHORE.

1136 PM     NON-TSTM WND GST 3 NNW SHEBOYGAN FALLS   43.77N 87.85W
11/25/2018  M36 MPH          SHEBOYGAN          WI   ASOS

            ASOS STATION SBM, SHEBOYGAN-AIRPORT.

&&
Local storm report, Nov 26, 5:55 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     SNOW             1 WNW ELKHORN           42.68N 88.56W
11/26/2018  M4.5 INCH        WALWORTH           WI   PUBLIC

&&

AK
Local storm report, Nov 26, 6:00 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 AM CST MON NOV 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     SNOW             DELAVAN                 42.63N 88.63W
11/26/2018  M6.0 INCH        WALWORTH           WI   PUBLIC

0551 AM     SNOW             KENOSHA                 42.58N 87.82W
11/26/2018  M4.0 INCH        KENOSHA            WI   PUBLIC

0549 AM     SNOW             NEW BERLIN              42.97N 88.13W
11/26/2018  M3.5 INCH        WAUKESHA           WI   PUBLIC

0547 AM     SNOW             GENOA CITY              42.50N 88.32W
11/26/2018  M6.0 INCH        WALWORTH           WI   PUBLIC

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 9:27 AM CSTSmall Craft AdvisoryMKX18 hr

Nearby

Gale Warnings in Wisconsin, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.